Advanced search
1 file | 214.05 KB Add to list

Partial ovoids and partial spreads in finite classical polar spaces

Jan De Beule (UGent) , Andreas Klein (UGent) , Klaus Metsch and Leo Storme (UGent)
(2008) SERDICA MATHEMATICAL JOURNAL. 34(4). p.689-714
Author
Organization
Abstract
We survey the main results on ovoids and spreads, large maximal partial ovoids and large maximal partial spreads, and on small maximal partial ovoids and small maximal partial spreads in classical finite polar spaces. We also discuss the main results on the spectrum problem on maximal partial ovoids and maximal partial spreads in classical finite polar spaces.
Keywords
classical finite polar spaces, partial spreads, Partial ovoids

Downloads

  • DBKMS serdica2008.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 214.05 KB

Citation

Please use this url to cite or link to this publication:

MLA
De Beule, Jan et al. “Partial Ovoids and Partial Spreads in Finite Classical Polar Spaces.” SERDICA MATHEMATICAL JOURNAL 34.4 (2008): 689–714. Print.
APA
De Beule, J., Klein, A., Metsch, K., & Storme, L. (2008). Partial ovoids and partial spreads in finite classical polar spaces. SERDICA MATHEMATICAL JOURNAL, 34(4), 689–714.
Chicago author-date
De Beule, Jan, Andreas Klein, Klaus Metsch, and Leo Storme. 2008. “Partial Ovoids and Partial Spreads in Finite Classical Polar Spaces.” Serdica Mathematical Journal 34 (4): 689–714.
Chicago author-date (all authors)
De Beule, Jan, Andreas Klein, Klaus Metsch, and Leo Storme. 2008. “Partial Ovoids and Partial Spreads in Finite Classical Polar Spaces.” Serdica Mathematical Journal 34 (4): 689–714.
Vancouver
1.
De Beule J, Klein A, Metsch K, Storme L. Partial ovoids and partial spreads in finite classical polar spaces. SERDICA MATHEMATICAL JOURNAL. 2008;34(4):689–714.
IEEE
[1]
J. De Beule, A. Klein, K. Metsch, and L. Storme, “Partial ovoids and partial spreads in finite classical polar spaces,” SERDICA MATHEMATICAL JOURNAL, vol. 34, no. 4, pp. 689–714, 2008.
@article{681353,
  abstract     = {We survey the main results on ovoids and spreads, large maximal partial ovoids and large maximal partial spreads, and on small maximal partial ovoids and small maximal partial spreads in classical finite polar spaces. We also discuss the main results on the spectrum problem on maximal partial ovoids and maximal partial spreads in classical finite polar  spaces.},
  author       = {De Beule, Jan and Klein, Andreas and Metsch, Klaus and Storme, Leo},
  issn         = {1310-6600},
  journal      = {SERDICA MATHEMATICAL JOURNAL},
  keywords     = {classical finite polar spaces,partial spreads,Partial ovoids},
  language     = {eng},
  number       = {4},
  pages        = {689--714},
  title        = {Partial ovoids and partial spreads in finite classical polar spaces},
  url          = {http://www.math.bas.bg/serdica/2008/2008-689-714.pdf},
  volume       = {34},
  year         = {2008},
}